# SDR ASAA2015070212296

- Difficulty date: July 2, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 5,882 hours, 1,911 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH010041
- Condition: Unknown
- Location: Nr 2
- Part time: 5,878 hours, 1,910 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 IDG FREQUENT SERVICING.  ACFT GROUNDED.  ACCOMPLISHED TSR, NO LEAKS NOTED IAW STEP 2.  REMOVED IDG NR 2 IDG REF AMM 24-11-11-000-801.  VERIFIED OIL FILTERS NOT CONTAMINATED ON REMOVED IDG REF AMM 24-11-11-080-801. INSTALLED IDG REF AMM 24-11-11-400-801, LEAK CHECK GOOD.  OPS TEST CHECK GOOD REF AMM 24-11-00-700-803.
